Affordable Access

Publisher Website

Long term dynamics of a reaction–diffusion system

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
235
Issue
1
Identifiers
DOI: 10.1016/j.jde.2006.12.019
Disciplines
  • Mathematics

Abstract

Abstract We study a reaction–diffusion system of two parabolic differential equations describing the behavior of a nuclear reactor. We provide existence results for nontrivial periodic solutions, nonexistence results for stationary solutions and we prove that, depending on the value of the parameters, either the system admits a compact global attractor, or the solutions are unbounded.

There are no comments yet on this publication. Be the first to share your thoughts.